Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Pirinase is a nasal spray that works to relieve nasal congestion and provide relief for hay fever symptoms. The active ingredient is fluticasone propionate, which is a corticosteroid that responds the same as your natural body chemicals to reduce inflammation.
Pirinase spray provides direct relief for nasal allergy symptoms including sneezing, runny, itchy and blocked up nose or watery eyes, within 24 hours. It also curbs the return of symptoms by helping your body to control its reaction to allergens such as pollen. Each spray of Pirinase spray contains 50mg of Fluticasone propionate, an active ingredient that responds to inflammation. As experts would advise, this makes Pirinase spray one the best and most effective allergy spray as it exhibits anti-inflammatory action. Hence, in the case that your symptoms have not improved after 7 days of using the spray, consult your doctor.
Pirinase spray, is an effective OTC drug that suitable for adults of 18 years and over. It is available to buy online you and do not require a prescription to use the spray. However, make sure to read the leaflet enclosed before use. You do not need more than 2 sprays into each nostril, once a day.
In the case that you are taking other drugs, it is advisable to consult a pharmacist or your doctor on drug interaction. Do so also if you’re breastfeeding or are pregnant.
Each unit contains 60 sprays.
One Pirinase spray unit contains 60 sprays recommended for a person with 18 years and over. Pirinase spray is not suitable for children. Adults need only 2 sprays of Pirinase into each nostril, once a day. Each spray contains 50 microgram of Fluticasone propionate that works fast to relieve inflammation and reduce allergy symptoms. Hence, whenever symptoms reduce, spray only once into each nostril for once a day. Always check the label and read the patient leaflet carefully before use.
Pirinase spray should be administered through an intranasal passage only.
Once you receive your unit of Pirinase spray prime the bottle by pumping until a fine spray is released. Shake gently before use. Administer 2 sprays into each nostril, preferably every morning. Once you notice an improvement, a dose of one spray/application once a day is advised. Nonetheless, ensure that the maximum dose does not exceed 2 sprays for one nostril.
For effective use, 3-4 continuous treatments are recommended. If symptoms persist after 7 days of use, seek the advice of a professional health expert. Do so in case your symptoms have improved but are not tamed adequately. Pirinase spray should be used by persons aged 18 years or over. Do not administer it to children.
Make sure always to check the label and read the patient leaflet before use.
Each spray of Pirinase contains 50 microgram of Fluticasone Propionate, which exhibits anti-inflammatory action. It works directly to relieve allergy symptoms by mimicking natural body chemicals, which also help in reducing inflammation. Once you have used Pirinase spray not only does your condition improve but the nasal allergy spray also prevents the return of these symptoms, which include, excessive sneezing, runny, itchy and blocked – up nose. You only need 2 sprays into the nostrils for once a day, but if the symptoms improve, use one spray application once a day.
Pirinase spray is a fast acting relief for nasal allergy, congestion and hay fever symptoms for up to 24 hours. It helps you take control of your allergies by preventing the return of symptoms and helping your body respond to allergens and the environment healthily. If symptoms persist after 7 days of use, consult your doctor.
As with other sprays, the most common side effects of using Pirinase spray includes nasal irritation, throat irritation, nasal dryness, throat dryness, epistaxis, headache, unpleasant taste and unpleasant smell.
In the case, that one has undergone previous nasal surgery, nasal septum perforation (a medical condition where the cartilage dividing the nostrils gets a fissure) and nasal ulceration may be experienced.
Remember, you should not use Pirinase spray if you are taking HIV drugs. Also, seek the advice of a professional if you are pregnant or breastfeeding.
Other times, side effects may be due to hypersensitivity to Fluticasone propionate or other corticosteroid products such as ointments, creams, tablets, asthma medications, similar eye drops or nasal sprays. Therefore make a point to consult our specialists at Click pharmacy should you require any further advice.
Do not begin this treatment if you are on HIV drugs. In case you are breastfeeding or prepared, make sure to consult your doctor before using the spray. Do not use without further consultation in case you had recent surgery to the nose, an injury, sinuses, or an infection in the nose. Pirinase is not recommended for longer-term use. 3-4 days are advisable, maximum of 7 days.
Pirinase spray is also unsuitable for children and persons under the age of 18.
While all of these are nasal allergy relief sprays, Pirinase is a steroid spray that contains Fluticasone Propionate as the active ingredient. This anti-inflammatory nasal spray goes beyond antihistamines such as Astelin and Patanase by treating nasal congestion.
Steroid sprays are also the first drugs recommended for allergies, as they do not cause a drowsy feel as antihistamines do. Nonetheless, if you have a severe reaction with this medication, consult your doctor immediately.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
24 September 2020